So I was on propecia (1mg) and accutane (40mg/day) which were started at the same time. After 4 weeks i noticed a loss of libido and not so interested in porn/sex. I discontinued using propecia at the first sign of trouble. One week later I wake up with a strange panic attack. I go to masterbate and my penis will not get hard. I masterbated the previous night and it got hard by the touch quite easily. I discontinued using accutane that morning. It has now been 2.5 weeks and I am still suffering from these side effects. The only thign that gets it up naturally is being with my gf. I am able to maintain an erection 75% of the time with her and it is just as hard as before but I am not interested in having sex at all. As well, for the other 25% I only obtain a soft erection that goes away quickly. As well, when trying to masterbate I think of sandwiches as opposed to the porn i am watching… How could this happen so suddenly?
Also, my penis is not aroused by the touch if it is not competely hard… What is wrong with me? Are there any supplements I should be taking? I have seen the doctor and am just waiting on some blood tests.